1mg, best e pharmacy in India

ZINCOLD JUNIOR TABLET

Tablet
Rs.29.50for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for ZINCOLD JUNIOR

alcohol interaction for ZINCOLD JUNIOR

pregnancy interaction for ZINCOLD JUNIOR

lactation interaction for ZINCOLD JUNIOR

food
alcohol
pregnancy
lactation
Avoid Zincold junior tablet with dairy products such as milk, cheese, curd, butter, paneer and ice cream.
UNSAFE
Zincold junior tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Zincold junior tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Zincold junior tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION FOR ZINCOLD JUNIOR

Paracetamol(325 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Chlorpheniramine(1 mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Phenylephrine(2.5 mg)

Uses

Phenylephrine is used in pupil dilation and nasal congestion (stuffy nose)
It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular
Zinc Gluconate(7.5 mg)

Uses

Zinc Gluconate is used in the treatment of nutritional defeciencies

How it works

Zinc Gluconate provides essential nutrients

Common side effects

Abdominal pain, Dehydration, Diarrhoea, Dizziness, Gastritis, Headache, Indigestion, Nausea, Restlessness, Vomiting

SUBSTITUTES FOR ZINCOLD JUNIOR

1 Substitutes
1 Substitutes
Sorted By
RelevancePrice
  • TUSCOLD JR TABLET
    (10 tablets in strip)
    Med Manor Organics Pvt Ltd
    Rs. 2.70/tablet
    Tablet
    Rs. 27
    save 8% more per tablet

Top Physicians

Expert advice FOR ZINCOLD JUNIOR

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR ZINCOLD JUNIOR

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Chlorpheniramine

Q.

Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.

Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.

Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Show More
Q.

Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Phenylephrine

Q.

Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.

Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.

Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Show More
Q.

Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)